MathSciNet Relay Station
MathSciNet bibliographic data
MR187141 (32 #4595) 52.30 (46.00)
Alfsen, Erik M. On the geometry of Choquet simplexes. Math. Scand. 15 1964 97–110.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement